top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Night Nurse Capsules 10

Product code: 0092767
  • Pharmacy Only Medicine
£4.60
(incl VAT)
Night Nurse Capsules for colds and flu provide you with symptomatic relief from:
  • Tickly Cough.
  • Shivers, Aches & Pains.
  • Runny Nose.
  • Sore Throat Pain.
  • Headache.
Night Nurse helps you get a good night's rest by relieving the symptoms that keep you up at night such as an irritating tickly cough or runny nose.
Also available Day Nurse capsules for daytime cold and flu relief.

Active IngredientPer CapsuleProvides Relief From
Paracetamol (Painkiller)500mgHeadache, Shivers, Aches & Pains and Sore Throat Pain
Promethazine Hydrochloride (Sedating Antihistamine)10mgRunny Nose
Dextromethorphan Hydrobromide (Cough Suppressant)7.5mgDry, tickly Cough


Directions for Use:
Adults and children aged 12 years and over - Take 2 capsules just before bedtime with a drink of water.

Warning:
Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day.
Not to be given to children under 12 years of age except on medical advise.
Do not exceed the stated dose.
Immediate advice should be sought in the event of an overdose, even if you feel well.
May cause drowsiness.
If affected, do not drive or operate heavy machinery.
Avoid alcoholic drink.
Do not take with other flu, cold or decongestant products at night or with alcohol.
Do not take if you have liver or kidney disease.
Contains paracetamol.
Do not take with nay other paracetamol-containing products. Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines, or are pregnant or breastfeeding.

Ingredients:
Paracetamol, Promethazine Hydrochloride, Dextromethorphan Hydrobromide, Lactose, Dimeticone, Colloidal Anhydrous Silica, Gelatin, Patent Blue V (E131), Quinoline Yellow (E104) and Titanium Dioxide (E171).